# SDR QXEA200301273

- Difficulty date: October 11, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 2,591 hours, 1,834 cycles
- Engine: Ge CF348C1
- Engine time: 2,609 hours, 1,863 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 4120T00P15
- Part serial: EMDL0172
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 2,531 hours, 1,785 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2447 RECIEVED MOMENTARY WHITE (LEFT FADEC FAULT 1) MESSAGE FOLLOWED ABOUT ONE HOUR LATER WITH YELLOW (LEFT ENGINE FLAMEOUT) AND GREEN (LEFT AUTO IGNITION) MESSAGE UPON RETARDING THROTTLES AT TOP OF DESCENT. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED DIGITAL ENGINE COMPUTER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
